# SDR RAIA00303094

- Difficulty date: March 31, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 9,714 hours, 10,229 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 761C
- Condition: Failed
- Location: Engine
- Part time: 8,836 hours, 9,202 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL- LT HAND ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED AIR TURBINE STARTER, OPS CHECK OK.
